Facebook Pixel

abdominal pain after masterbation with object

By September 14, 2015 - 1:39pm
Rate This

I used an object while masturbating & when i took it out it has little blood on it. I started having abdominal and back pain . There was burning in peeing also but it was gone within a day. I went to the gynecologist she examined the vagina and suggested me to take 3 meftal spas per day for 3 days. It's been over one day but I only feel good for few hrs after taking pill but then I feel the abdominal pain again.. Also by conducting few Google searches I found excessive intake of meftal spas is not advisable. I'm also having watery discharge & using hot water bottle to relax my abdominal pain.

Add a Comment1 Comments

HERWriter Guide

Hi meera2014

Thanks for your post!

The medication you were given in a non-steroidal anti inflammatory drug for pain and/or inflammation.

Since you have seen a doctor, you may want to give yourself more time to heal.

Never use anything other than a legitimate sex toy (vibrator and other options) as you can do your insides real damage. Sex toys are carefully designed so they don't do damage.

I hope you feel better soon.


September 14, 2015 - 3:40pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!